Optimality conditions for semilinear parabolic equations with controls in leading term
ESAIM: Control, Optimisation and Calculus of Variations, Volume 17 (2011) no. 4, p. 975-994

An optimal control problem for semilinear parabolic partial differential equations is considered. The control variable appears in the leading term of the equation. Necessary conditions for optimal controls are established by the method of homogenizing spike variation. Results for problems with state constraints are also stated.

DOI : https://doi.org/10.1051/cocv/2010034
Classification:  49K20,  35B27
Keywords: optimal control, necessary conditions, parabolic equation, homogenized spike variation
@article{COCV_2011__17_4_975_0,
     author = {Lou, Hongwei},
     title = {Optimality conditions for semilinear parabolic equations with controls in leading term},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {17},
     number = {4},
     year = {2011},
     pages = {975-994},
     doi = {10.1051/cocv/2010034},
     zbl = {1238.49033},
     mrnumber = {2859861},
     language = {en},
     url = {http://www.numdam.org/item/COCV_2011__17_4_975_0}
}
Lou, Hongwei. Optimality conditions for semilinear parabolic equations with controls in leading term. ESAIM: Control, Optimisation and Calculus of Variations, Volume 17 (2011) no. 4, pp. 975-994. doi : 10.1051/cocv/2010034. http://www.numdam.org/item/COCV_2011__17_4_975_0/

[1] G. Allaire, Homogenization and two-scale convergence. SIAM J. Math. Anal. 23 (1992) 1482-1518. | MR 1185639 | Zbl 0770.35005

[2] A. Bensoussan, J.L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures. North-Holland Company, Amsterdam (1978). | MR 503330 | Zbl 0404.35001

[3] C. Calvo-Jurado and J. Casado-Diaz, Homogenization of Dirichlet parabolic problems for coefficients and open sets simultaneously variable and applications to optimal design. J. Comput. Appl. Math. 192 (2006) 20-29. | MR 2226987 | Zbl 1096.35010

[4] J. Casado-Diaz, J. Couce-Calvo and J.D. Martin-Gómez, Optimality conditions for nonconvex multistate control problems in the coefficients. SIAM J. Control Optim. 43 (2004) 216-239. | MR 2082700 | Zbl 1082.49025

[5] E. Casas, Optimal Control in coefficients of elliptic equations with state constraints. Appl. Math. Optim. 26 (1992) 21-37. | MR 1157230 | Zbl 0769.49003

[6] I. Ciuperca, M. El Alaoui Talibi and M. Jai, On the optimal control of coefficients in elliptic problems, Application to the optimization of the head slider. ESAIM: COCV 11 (2005) 102-121. | Numdam | MR 2110616 | Zbl 1101.49004

[7] H. Gao and X. Li, Necessary conditions for optimal control of elliptic systems. J. Australian Math. Soc. Ser. B 41 (2000) 542-567. | MR 1753128 | Zbl 0967.49015

[8] A. Holmbom, Homogenization of parabolic equations an alternative approach and some corrector-type results. Appl. Math. 42 (1997) 321-343. | MR 1467553 | Zbl 0898.35008

[9] O.A. Ladyženskaja, V.A. Solonnikov and N.N. Ural'Ceva, Linear and Quasi-linear Equations of Parabolic Type, Transl. Math. Monographs 23. American Mathematical Society, Providence (1968). | MR 241822 | Zbl 0174.15403

[10] X. Li, and J. Yong, Optimal Control Theory for Infinite Dimensional Systems. Birkhäuser, Boston (1995). | MR 1312364 | Zbl 0817.49001

[11] H. Lou and J. Yong, Optimality Conditions for Semilinear Elliptic Equations with Leading Term Containing Controls. SIAM J. Control Optim. 48 (2009) 2366-2387. | MR 2556348 | Zbl 1203.49028

[12] F. Murat and L. Tartar, Calculus of variations and homogenization, in Topics in the Mathematical Modelling of Composite Materials, Progress in Nonlinear Diffrential Equations and their Applications 31, L. Cherkaev and R.V. Kohn Eds., Birkaüser, Boston (1998) 139-174. | MR 1493042 | Zbl 0939.35019

[13] U. Raitums and W.H. Schmidt, On necessary optimal conditions for optimal control problems governed by elliptic systems. Optimization 54 (2005) 149-160. | MR 2132734 | Zbl 1075.49009

[14] S.Y. Serovajsky, Sequential extension in the problem of control in coefficients for elliptic-type equations. J. Inverse Ill-Posed Probl. 11 (2003) 523-536. | MR 2018676 | Zbl 1043.49027

[15] R.K. Tagiyev, Optimal control by the coefficients of a parabolic equation. Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. Math. Mech. 24 (2004) 247-256. | MR 2108355 | Zbl 1243.49027

[16] L. Tartar, Estimations fines de coefficients homogénéisés, Ennio de Giorgi Colloquium, in Pitman Research Notes in Mathematics 125, P. Krée Ed., Pitman, London (1985) 168-187. | MR 909716 | Zbl 0586.35004